# SDR C2XA04TY025

- Difficulty date: January 31, 2004
- Submitted: January 31, 2004
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 11,803 hours, 8,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE LEFT OUTBOARD FLOOR SUPPORT BETWEEN FRAMES 61 AND 64 WAS FOUND DAMAGED.  MAINTENANCE REMOVED THE FLOOR SUPPORT, FABRICATED NEW PARTS, ALODINED, PRIMED AND INSTALLED IAW EMB-135/145 SRM 51-40-02/03 AND CMP-51-21-04.
